# SDR DALA2019032101872

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0994415) DURING INSPECTION FOUND CRACK BEAM SERVICE DOOR BTW BS 299 TO BS 328 AT LEVEL BEAM 4 AT FWD GALLEY AREA. REPLACED BEAM SERVICE DOOR AND FASTENERS LOC BS 299 TO BS 328 AT LEVEL BEAM 4 AT FWD GALLEY AREA AS PER SRM 51-10-02 ITEM 9 AND DRAWING #141A6516 REV. B.
